# SDR CALA2023061601882

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 143T501917
- Condition: Corroded
- Location: Sta502-512
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7025 - FWD CARGO FLOOR STA502-512 RBL36.88 SUPPORT BEAM FOUND CORROSION TRANSFER REF HXWO 1877224 AND ORIGINATED BY EMP V896810 FWD CARGO FLOOR STA502 TO STA512 RBL36.88 FLOOR SUPPORT BEAM WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 REPLACED AS PER SRM51-10-02 AND FASTENR INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 9 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550
